You are here

Wellposedness of some quasi-linear Schrödinger equations

TitleWellposedness of some quasi-linear Schrödinger equations
Publication TypeJournal Article
Year of Publication2015
AuthorsChemin, J-Y, Salort, D
JournalScience China Mathematics
Volume58
Pagination891-914
ISSN1674-7283
Keywords35Q41, 35Q55, 35S50, paradiffential calculus, quasilinear Schrödinger equation, stationary phase method, Strichartz estimates
URLhttp://dx.doi.org/10.1007/s11425-015-4993-5
DOI10.1007/s11425-015-4993-5